# SDR SWAA2022031571209

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargp
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUTOUT SUB-THRESHOLD WEB; STA 787+8 TO STA 827+6; RBL 20 TO RBL 25; WL 158. / [01] REMOVED CORROSION ON AFT CARGO BAY SUB THRESHOLD WED AT BS.787+8 TO 827+6;AT DISCREPANCY AREA FOUND TO BE OUT LIMITS AT BS. 787+8 L=1.900' W=0.700' D=0.015' ORIGINAL THICKNESS 0.045' REMAINING MAT 0.030' MAT LOSS 0.015' IAW SRM 53-60-15-1A-1 ALLAWABLE DAMAGE1 PARAGRAPH 4.G.(2)(B).1 TOOL USED ATS ID 1738 DUE DATE 09/2022;[02] APPLICABILITY SRM 53-60-15-1A-1 ALLOWABLE FOR THIS AIRCRAFT;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILL ON AFT NEW SUBTHRESHOLD WED ITEM 146A8123-25 AT AFT BS.787+8 TO 827+6 RBL 20 TO 25 IAW SRM 51-40-05;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL NEW SUBTHRESHOLD WED ITEM 146A8123-25 AT AFT BS.787+8 TO 827+6 RBL 20 TO 25.;[07] VERIFIED OK TO INSTALL NEW SUBTHRESHOLD WEB ITEM 146A8123-25 AT AFT BS.787+8 TO 827+6 RBL 20 TO 25.;[08] INSTALLED NEW SUBTHRESHOLD WED BTW. BS794.37 - BS847.00 RBL 20 WL 158.IAW SRM 51-40-02-0G-0; DWG# 1436A8340 REV:A;[09] VERIFIED CORRECTIVE ACTION ENTRY 8.;[10] COMPLETE
